Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 306, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 2, 2008, 1:15 PM CDT for St. Clair County, Vernon County, Missouri. It was in force for 75 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2008, 1:15 PM CDT (18:15 UTC)
- Expired
- Jun 2, 2008, 2:30 PM CDT
- In force
- 75 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties St. Clair County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:43 PM CDT | HAIL 1.75 | 3 S Roscoe, MO | |
| Jun 2, 1:50 PM CDT | HAIL 2.75 | Schell City, MO | LARGE HAIL RESULTED IN ONE INJURY. |
| Jun 2, 1:55 PM CDT | TSTM WND DMG | Harwood, MO | MULTIPLE 6 TO 8 INCH DIAMETER TREES WERE BLOWN DOWN IN HARWOOD. HARWOOD IS CURRENTLY WITHOUT POWER |
| Jun 2, 1:55 PM CDT | TORNADO | Schell City, MO | EF0 TORNADO WITH ESTIMATED WINDS OF 85 MPH TRACKED ALONG AN INTERMITTENT PATH FROM SCHELL CITY IN NORTHEAST VERNON COUNTY TO SOUTHWEST ST. CLAIR COUNTY NEAR HIGHWAY 82 APPROXIMATELY 5 MILES NORTHEAST OF ELDORADO SPRINGS. NUMEROUS TREES WERE DOWNED AND ROOFS DA |
| Jun 2, 2:02 PM CDT | TSTM WND GST 70 | Schell City, MO | |
| Jun 2, 2:02 PM CDT | HAIL 2.75 | Schell City, MO | |
| Jun 2, 2:18 PM CDT | HAIL 0.75 | Tiffin, MO | |
| Jun 2, 2:18 PM CDT | HAIL 0.75 | Tiffin, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 10:57 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1175 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 021815
SVRSGF
MOC185-217-021930-
/O.NEW.KSGF.SV.W.0306.080602T1815Z-080602T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT MON JUN 2 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 230 PM CDT.
* AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST
OF APPLETON CITY TO 19 MILES NORTHWEST OF METZ...MOVING SOUTHEAST
AT 49 MPH. THESE STORMS ARE CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
APPLETON CITY BY 140 PM CDT.
SCHELL CITY BY 145 PM CDT.
WALKER BY 150 PM CDT.
LOWRY CITY BY 155 PM CDT.
OSCEOLA BY 200 PM CDT.
THE TOWNS OF METZ...HORTON...JOHNSON CITY...TABERVILLE...HARWOOD...
MONEGAW SPRINGS...TIFFIN...ROSCOE...MONTEVALLO AND VISTA ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3806 9431 3804 9423 3806 9413 3804 9408
3822 9405 3821 9358 3822 9355 3818 9351
3792 9352 3791 9358 3783 9358 3783 9382
3789 9383 3790 9407 3769 9408 3803 9462
3806 9462
TIME...MOT...LOC 1815Z 305DEG 43KT 3842 9419 3816 9460
$$
CRAMER1 follow-up statement
000
WWUS53 KSGF 021837
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 PM CDT MON JUN 2 2008
MOC185-217-021930-
/O.CON.KSGF.SV.W.0306.000000T0000Z-080602T1930Z/
VERNON MO-ST. CLAIR MO-
132 PM CDT MON JUN 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHERN VERNON AND ST. CLAIR COUNTIES...
AT 128 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM EXTENDING NORTHWARD FROM RICH HILL ACROSS BATES COUNTY.
THIS STORM DAMAGED STRUCTURES WITH AN ESTIMATED 80 MPH WINDS ALONG
WITH GOLF BALL SIZE HAIL NEAR FOSTER. THE STORM WAS MOVING
SOUTHEAST AT 62 MPH.
THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THE SEVERE
THUNDERSTORM WILL BE NEAR...SCHELL CITY AND 7 MILES NORTHEAST OF
WALKER BY 145 PM CDT.
THE TOWNS OF HARWOOD AND TIFFIN ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM. RESIDENTS SHOULD
RESPOND AS IF THIS WERE A TORNADIC STORM. MOVE IMMEDIATELY TO
REINFORCED STRUCTURES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3806 9431 3804 9423 3806 9413 3804 9408
3822 9405 3821 9358 3822 9355 3818 9351
3792 9352 3791 9358 3783 9358 3783 9382
3789 9383 3790 9407 3769 9408 3803 9462
3806 9462
TIME...MOT...LOC 1832Z 306DEG 54KT 3808 9432
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:48 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 2, 12:48 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT MON JUN 2 2008
.UPDATE...
STORMS OVER OUR NORTHWEST COUNTIES HAVE SHOWN A SLIGHT WEAKENING
TREND OVER THE LAST 30 MINUTES TO HOUR...HOWEVER WILL CONTINUE TO
HAVE CONCERNS ABOUT STORM OVER FRANKLIN COUNTY KANSAS AS IT MOVES
SOUTHEAST TOWARD VERNON COUNTY SHOWING STRONG ROTATION IN THE MID
LEVELS OF THE STORM AS WELL AS SOME BOWING ON THE LEADING EDGE.
ALSO EXPECT AN ELEVATED FLASH FLOOD THREAT OVER VERNON/CEDAR/ST.
CLAIR COUNTIES WITH ANOTHER ROUND OF HEAVY RAIN OVER THIS AREA.
TERRY
&&
.DISCUSSION...
THUNDERSTORMS ARE ONCE AGAIN ONGOING EARLY THIS MORNING ACROSS
THE SOUTHWESTERN PORTION OF THE CWA. THESE STORMS ARE DEVELOPING
IN AN AREA OF WARM AIR ADVECTION AS THE LOW LEVEL JET INCREASES
ACROSS THE AREA. SCATTERED STORMS ARE EXPECTED TO CONTINUE TO
DEVELOP EARLY THIS MORNING IN THIS AREA OF WARM AIR ADVECTION...
WITH IS STARTING TO DIMINISH AFTER SUNRISE. THESE STORMS SHOULD
MAINLY REMAIN BELOW SEVERE LIMITS...WITH TORRENTIAL RAINFALL THAT
COULD LEAD TO FLASH FLOODING AND SMALL HAIL THE MAIN HAZARDS...
HOWEVER CANNOT RULE OUT ONE OF THE STRONGER STORMS PRODUCING
MARGINAL SEVERE HAIL. THIS SHOULD MAINLY REMAIN ACROSS THE
SOUTHERN CWA THIS MORNING.
LATER THIS MORNING INTO THE AFTERNOON HOURS ANOTHER ROUND OF
THUNDERSTORMS...THAT ARE CURRENTLY DEVELOPING ACROSS NORTH CENTRAL
KANSAS INTO NEBRASKA...WILL MOVE TO THE SOUTHEAST INTO THE AREA.
ENOUGH INSTABILITY AND SHEAR WILL BE IN PLACE TO MAKE STRONG TO
SEVERE STORMS POSSIBLE. THE MAIN HAZARDS WILL BE LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL. TEMPERATURES ALOFT WILL
CONTINUE TO WARM FROM THE SOUTHWEST TO THE NORTHEAST TODAY. BY
THIS AFTERNOON THE WESTERN CWA SHOULD BECOME CAPPED ENOUGH TO
LIMIT THUNDERSTORMS. BY THIS EVENING THE STORMS SHOULD BEGIN TO
PUSH EAST OUT OF THE EASTERN CWA.
THE WARM AIR CONTINUES TO PUMP INTO THE AREA ON TUESDAY...WITH
TEMPERATURES WELL INTO THE 80S. THE STRONG CAP THAT WILL MOVE INTO
THE AREA WILL REMAIN IN PLACE ON TUESDAY. SHOULD NOT SEE ANY
PRECIPITATION THOUGH THE AFTERNOON HOURS. TOMORROW EVENING AN
UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY WILL MOVE INTO THE
AREA. THESE FEATURES SHOULD BE ABLE TO OVERCOME THE CAP...WITH
STORMS QUICKLY DEVELOP TOMORROW EVENING ONCE THE CAP BREAKS.
SEVERE WEATHER WE BE POSSIBLE AS A VERY MOIST AND UNSTABLE
AIRMASS WE BE OVER THE AREA...WITH 0-6KM WIND SHEAR VALUES OF 50
TO 60 KTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. THE
QUESTION FOR THE TORNADO POTENTIAL IS IF THE STORMS WILL BE ABLE TO
BECOME SURFACE BASED OR IF THEY REMAIN ELEVATED. IF THEY CAN GET
SURFACE BASED AN ISOLATED TORNADO WILL BE POSSIBLE. THE FRONT WILL
NOT BE ABLE TO MAKE MUCH HEAD WAY SOUTH AS UPPER LEVEL RIDGE
CONTINUES TO BUILD IN. THEREFORE...THIS ACTIVITY SHOULD MAINLY
AFFECT THE NORTHERN PORTIONS OF THE CWA.
WEDNESDAY INTO THURSDAY UPPER LEVEL RIDGING WILL BE OVER THE
REGION...WITH MUGGY CONDITIONS CONTINUING. THINK THE AREA WILL
REMAIN TOO CAPPED TO GET ANY AFTERNOON CONVECTION TO FIRE WITH THE
HEATING OF THE DAY. HAVE PULLED POPS OUT OF THE FORECAST FOR
WEDNESDAY THROUGH THURSDAY AFTERNOON. ANOTHER STORM SYSTEM WILL
MOVE INTO THE CENTRAL US THURSDAY NIGHT INTO FRIDAY...BRING
ADDITIONAL CHANCES FOR THUNDERSTORM AND THE POSSIBILITY FOR
SEVERE WEATHER. THE MEDIUM RANGE MODELS CONTINUE TO SLIGHTLY
DIFFER IN THE TIMING OF THE SYSTEM. HAVE GENERALLY FOLLOWED A
BLEND OF THE GFS AND THE ECMWF. WILL HAVE TO GET A BETTER HANDLE
ON THE EXACT TIMING AND ON THE MESOSCALE FEATURES TO BETTER DISCERN
THE SEVERE WEATHER MODE. THIS SYSTEM SHOULD BE MONITORED AS THE
SYNOPTIC SET UP FAVORS SEVERE WEATHER SOMEWHERE ACROSS THE CENTRAL
U.S.
WISE
&&
.AVIATION...
FOR THE 18Z TAFS...STORMS MOVING SOUTHEAST FROM EASTERN KANSAS
ARE EXPECTED TO REMAIN NORTH OF THE AIRPORTS. THIS CONVECTION WILL
LAY OUT AN OUTFLOW BOUNDARY THAT MAY FIRE ADDITIONAL STORMS LATER
TODAY...SO HAVE HELD OFF MENTION OF VICINITY THUNDERSTORMS
UNTIL MID/LATE AFTERNOON INTO EARLY EVENING.
LATER TONIGHT...WILL CONTINUE TO FORECAST LOW LEVEL WIND SHEAR
AS LOW LEVEL JET ACCELERATES TO 40-50 KNOTS AHEAD OF LOW PRESSURE
DEEPENING OVER WESTERN KANSAS.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 2, 12:58 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT MON JUN 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1258 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CONTAINING DAMAGING WINDS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF GOLF BALLS...ISOLATED TORNADOES AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SEVERE THUNDERSTORMS WILL IMPACT LOCATIONS ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO BOLIVAR THROUGH THIS EVENING...AND THE REST OF THE OUTLOOK AREA FROM 3 PM TO 9 PM. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI THIS AFTERNOON. RAIN COOLED AIR FROM THESE STORMS WILL PRODUCE AN OUTFLOW BOUNDARY ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS...WHICH WILL LIKELY FOCUS ADDITIONAL STORM DEVELOPMENT BY LATE AFTERNOON. THE COMBINATION OF STRONG INSTABILITY AND WIND SHEAR...AND HIGH MOISTURE CONTENT WILL PROVIDE AN ENVIRONMENT THAT IS FAVORABLE FOR PRODUCING ISOLATED TORNADOES...DAMAGING WINDS...FLASH FLOODING...AND LARGE HAIL. EMERGENCY MANAGERS OVER SOUTHEAST KANSAS AND THE MISSOURI OZARKS SHOULD CLOSELY MONITOR LATER FORECASTS...WARNINGS...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY EVENING NORTH OF HIGHWAY 60...AS A FRONTAL BOUNDARY LINGERS ACROSS CENTRAL MISSOURI. THE MAIN HAZARDS EXPECTED WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...HEAVY RAIN COULD LEAD TO FLASH FLOODING. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jun 2, 12:00 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1158 AM HAIL METZ 38.00N 94.44W
06/02/2008 E0.88 INCH VERNON MO PUBLIC
&&
HATCHLocal storm report, Jun 2, 12:13 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL 3 E FULTON 38.01N 94.66W
06/02/2008 E0.75 INCH BOURBON KS PUBLIC
&&
HATCHLocal storm report, Jun 2, 12:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL SCHELL CITY 38.02N 94.12W
06/02/2008 E0.70 INCH VERNON MO EMERGENCY MNGR
&&
HATCHLocal storm report, Jun 2, 12:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL SCHELL CITY 38.02N 94.12W
06/02/2008 E0.50 INCH VERNON MO LAW ENFORCEMENT
&&
HATCHLocal storm report, Jun 2, 1:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL SCHELL CITY 38.02N 94.12W
06/02/2008 E0.50 INCH VERNON MO POST OFFICE
&&
HATCHLocal storm report, Jun 2, 1:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL SCHELL CITY 38.02N 94.12W
06/02/2008 E0.88 INCH VERNON MO PUBLIC
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:00 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 35 min |
| Jun 2, 2:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 33 min |
| Jun 2, 3:54 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 66 min |
| Jun 2, 9:45 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 8 hr |
| Jun 2, 11:19 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 71 min |
| Jun 2, 11:59 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 76 min |
| Jun 2, 12:26 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 64 min |
| Jun 2, 1:24 PM CDT | Areal Flood Advisory | SGF | Benton, Cedar, Hickory, Polk, St. Clair, Vernon | 3 hr |
| Jun 2, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 57 min |
| Jun 2, 1:47 PM CDT | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 43 min |
| Jun 2, 2:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 79 min |
| Jun 2, 2:26 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 49 min |
| Jun 2, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 68 min |
| Jun 2, 3:11 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 38 min |
| Jun 2, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 72 min |
| Jun 2, 4:00 PM CDT | River Flood Warning | SGF | Cedar | 40 hr |
| Jun 2, 4:04 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas | 56 min |
| Jun 2, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 2, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 64 min |
| Jun 2, 5:13 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| Jun 2, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 22 min |
| Jun 2, 6:52 PM CDT | Flash Flood Warning | SGF | Camden, Cedar, Dallas, Hickory, Laclede, Polk and 1 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.